2019
Том 71
№ 1

All Issues

Kolyada V. I.

Articles: 2
Article (Russian)

Mean oscillations and the convergence of Poisson integrals

Kolyada V. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 2. - pp. 206–222

We establish conditions for mean oscillations of a periodic summable function under which the summability of its Fourier series (conjugate series) by the Abel-Poisson method at a given point implies the convergence of Steklov means (the existence of the conjugate function) at the indicated point. Similar results are also obtained for the Poisson integral in ℝ+n+1.

Article (Ukrainian)

On the rate of convergence of orthogonal series

Kolyada V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 1. - pp. 25-38